# SDR SWIA202266859

- Difficulty date: August 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AROUND NUT-PLATE ON R/H PRESSURE FLOOR AT FS473.15        (C-CHECK RO 11/12/2022)    REPAIRED RH PRESSURE FLOOR AT FS473.15 PER REO 601R-53-41-666,REV-C DATED 2012-11-06. / PERFORMED PRESSURE CHECK. REF - CRJ 200 AMM 21-32-00-863-801. CHECK GOOD. NO LEAKS NOTED. / COMPLETED SKYWEST TASK CARD 51-900-1003-SKY.
